Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tkoo

A question about the burning sensation

Recommended Posts

Hi everyone! I was curious, I've been on the regimen for almost two weeks, and everything is fine. My question is;

It started that the BP would not have any sensation at all, and applying the Moisturizer would have a slight burning feeling that would dissipate after a few minutes. Now, the burning from the moisturizer is getting weaker and weaker, but the BP is beginning to leave a slight burning feeling which goes away after a few minutes.

Is this normal? Am I just over-reacting?

I'm using everything from acne.org. Dan's products all the way!

Share this post


Link to post
Share on other sites

It may be that now that you've been on The Regimen for a few weeks, your skin is a bit dry and irritated, and when you're applying the BP, your skin is reacting to it a little. I've noticed that even after almost two years on The Regimen, if my skin's particularly dry or irritated, the BP stings a bit when I apply it. Most of the time, though, it's just fine (and actually kind of soothing) to put on.

It should subside for the most part as your skin continues to adjust.

Share this post


Link to post
Share on other sites

Yeah.. sometimes my skin reacts to the BP or sometimes to the moisturizer, maybe both! sometimes it hardly burns at all. So i'm not really sure what it would change. hopefully my skin is just adjusting :) I'm in week 4 and my skin is super sensitive, so i'm barely using half the BP dose, but my skin's getting used to it without too much burning. sometimes i don't mind the burning and just tell myself it's because it's "working" ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×